# SDR 2008FA0000792

- Difficulty date: October 29, 2008
- Submitted: November 20, 2008
- Operation: General aviation
- Aircraft: N330QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600329
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65320114
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE PHASE 1-5 INSP, CRACKS WERE NOTICED IN SEVERAL RIBS LOCATED INSIDE THE LT AND RT HORIZ STABILIZERS.  AFTER REMOVAL OF THE TOP SKINS ON BOTH STABILIZERS, 8 CRACKED RIBS ON THE RT SIDE AND 13 CRACKED RIBS ON THE LT SIDE WERE FOUND.  ALL OF THE CRACKS WERE FOUND IN THE LOWER PORTION OF THE FLANGED AREAS OF THE RIBS IN THE CUT-OUT AREA.  AFTER REMOVAL OF THE RIVETS, SOME OF THE CRACKS WERE FOUND TO BE GOING TO THE RIVET HLES BUT MOST OF THE CRACKS CONTINUED PAST THE RIVET HOLES.  THE CRACKS WERE PARALLEL TO THE EDGE OF THE RIBS.  THE CRACKS WERE LOCATED IN AREAS NOT NORMALLY INSPECTED AND ACCESS IS VERY LIMITED.  (K)
